# SDR SWAA2023102699717

- Difficulty date: September 12, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621GB O/B CTR LATCH FITTING IS BROKEN<[01] REMOVED AND REPLACED PANEL 621GB O/B CTR LATCH FITTING PER AMM 20-50-11910-801  CAL TOOL: ATS1731 DUE: 07/2024;[02] UPDATED PARTS;[03] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
